# SDR ASOA2013011802842

- Difficulty date: December 19, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 24,710 hours, 17,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 833.4-976
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RBL 9 BS 833.4-976 CORRODED AT SEVERAL AREAS.  REMOVED CORRODED SEAT TRACK IAW AMM 53-00-49-000-801.  INSTALLED SERVICEABLE SEAT TRACK IAW AMM 53-00-49-400-801.
